MAUDE Adverse Event Report: MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC

MDT POWERED SURGICAL SOLUTIONS MIDAS REX MR8; MOTOR, DRILL, ELECTRIC
Model Number EM800-R
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 07/24/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3: product analysis (pli 10) em800: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.H3: product analysis (pli 10) mr8-avs14: no conclusion can be drawn.No evaluation was performed, as the device was not returned.If the device is returned in the future, product analysis may be performed.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-avs14, serial/lot #: unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the acdf procedure, drill and the attachment were overheating.It was reported that patient had burned skin.It was also reported that there was no intervention planned, no damaged piece remained in the patient's body, and there was no delay in procedure.The procedure was completed with reported product(s).
 
Additional Manufacturer Narrative
H3: product analysis (pli 10) em800 serial# (b)(6), no conclusion can be drawn.Evaluation could not be performed because the cable was nonfunctional.It was also noted that the shaft corroded.H3: product analysis (pli 10) mr8-avs14 serial# (b)(6), no conclusion can be drawn.Evaluation could not be performed because distal bearings corroded.Continuation of d10: section d information references the main component of the system.Other relevant device(s) are: product id: mr8-avs14, serial/lot #: (b)(6), ubd, udi#: (b)(4), additional information received: 1625507-2025-01968, 1625507-2025-01963, and 1625507-2025-01955 are related to the same event medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that during the procedure, drill and the attachment were overheating.It was reported that patient had burned skin. it was also reported that there was no intervention planned, no damaged piece remained in the patient's body, and there was no delay in procedure.The procedure was completed with reported product(s).Additional information was received stating that there the impact was a suspected minor skin burn.

Brand Name
MIDAS REX MR8
Common Device Name
MOTOR, DRILL, ELECTRIC
Manufacturer (Section D)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer (Section G)
MDT POWERED SURGICAL SOLUTIONS
4620 n beach st
fort worth TX 76137
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key22859705
Report Number1625507-2025-01955
Device Sequence Number9258202
Product Code HBC
UDI-Device Identifier00763000063320
UDI-Public(01)00763000063320(11)241007
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K183515
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEM800-R
Device Catalogue NumberEM800-R
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Supplement Date Received by Manufacturer10/21/2025
Initial Report FDA Received Date08/21/2025
Supplement Report FDA Received Date10/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/07/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Outcome Attributed to Adverse Event Other;
Patient Age86 YR
Patient SexFemale
Patient Weight83 KG